# SDR KCSA202201311011

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 89,059 hours, 26,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FLOOR DAMAGED AT APPROX STA. 548-566 RBL 31-38
